Discounted additive functionals of Markov processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 5, p. 623-644
@article{AIHPB_1996__32_5_623_0,
     author = {Baxter, Martin},
     title = {Discounted additive functionals of Markov processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {32},
     number = {5},
     year = {1996},
     pages = {623-644},
     zbl = {0890.60070},
     mrnumber = {1411275},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1996__32_5_623_0}
}
Baxter, Martin. Discounted additive functionals of Markov processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 5, pp. 623-644. http://www.numdam.org/item/AIHPB_1996__32_5_623_0/

[1] M.W. Baxter and D. Williams, Symmetry characterizations of certain distributions, 1, Math. Proc. Cambridge Philos. Soc., Vol. 111, 1992, pp. 387-397. | MR 1142757 | Zbl 0756.60076

[2] M.W. Baxter and D. Williams, Symmetry characterizations of certain distributions, 2: Discounted additive functionals and large deviations, Math. Proc. Cambridge Philos. Soc., Vol. 112, 1992, pp. 599-611. | MR 1178009 | Zbl 0777.60013

[3] M.W. Baxter, Symmetry characterizations of certain distributions, 3: Discounted additive functionals and large deviations for a general finite-state Markov chain, Math. Proc. Cambridge Philos. Soc., Vol. 113, 1993, pp. 381-386. | MR 1198419 | Zbl 0777.60014

[4] P. Billingsley, Convergence of Probability Measures, Wiley, 1968. | MR 233396 | Zbl 0172.21201

[5] N.H. Bingham, C.M. Goldie and J.L. Teugels, Regular Variation, Encyclopedia of Mathematics and its Applications, Vol. 27, Cambridge University Press, 1987. | MR 898871 | Zbl 0617.26001

[6] J.-D. Deuschel and D.W. Stroock, Large deviations, Academic Press, 1989. | MR 997938 | Zbl 0682.60018 | Zbl 0705.60029

[7] R.S. Ellis, Large deviations for a general class of random vectors, Ann. Probab., Vol. 12, 1984, pp. 1-12. | MR 723726 | Zbl 0534.60026

[8] T. Kato, A Short Introduction to Perturbation Theory for Linear Operators, Springer-Verlag, 1982. | MR 678094 | Zbl 0493.47008

[9] Y. Kifer, Averaging in Dynamical Systems and Large Deviations, Inventiones Math., Vol. 110, 1992, pp. 337-370. | MR 1185587 | Zbl 0791.58072

[10] L.C.G. Rogers and D. Williams, Diffusions, Markov Processes and Martingales, Vol. 2: Itô calculus, Wiley, 1987. | MR 921238 | Zbl 0627.60001

[11] E. Seneta, Non-negative Matrices, an Introduction to Theory and Applications, Allen and Unwin, 1973. | MR 389944 | Zbl 0278.15011

[12] D. Williams, Diffusions, Markov Processes and Martingales, Vol. 1: Foundations, Wiley, 1979. | MR 531031 | Zbl 0402.60003